# SDR AALA202206280378

- Difficulty date: June 14, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737
- Aircraft serial: 29539
- Aircraft time: 57,899 hours, 23,989 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR BOARD RIGHT AFT OF OVER WING EXIT IS CRACKED. PANEL NUMBER 242AF. REMOVED MAIN CABIN FLOOR PANEL 242AF PER B737-NG AMM 53-21-00-000-801. INSTALLED SERVICEABLE MAIN CABIN FLOOR PANEL 242AF PER B737-AF 53-21-00-400-801.
